# SDR SWAA2014022725618

- Difficulty date: February 25, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 35,342 hours, 20,585 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800361
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK WINDOW FRAME POST CD RT CRACKED AT THE UPPER CORNER.  REPAIRED FRAME IAW EA.
